MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tracheal Tube Clear Murphey Eyesoft Seal; Tube, Tracheal (W/Wo Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tracheal Tube Clear Murphey Eyesoft Seal; Tube, Tracheal (W/Wo Connector)
Catalog Number 100/199/080
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that the cuff kept deflating.Re-inflated but the pressure did not hold and deflated slowly.There was no reported patient involvement or harm.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
Portex Tracheal Tube Clear Murphey Eyesoft Seal
Common Device Name
Tube, Tracheal (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50803993
Report Number9617604-2026-00790
Device Sequence Number15614234
Product Code BTR
UDI-Device Identifier15019315022340
UDI-Public(01)15019315022340
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryAS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100/199/080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown